# SDR P5CA2020022700058

- Difficulty date: February 27, 2020
- Submitted: March 2, 2020
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 80,149 hours, 21,766 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: S332T10033
- Part serial: 1154
- Condition: Faulty
- Location: Rt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

R ENG FIRE LP 1 STATUS MSG.( TRANSFERRED TO MDDR #125120 I.A.W MEL 26-11-01-01, CAT 'C'.   LP   1191502:   REMOVED AND REPLACED UPPER AFT FIRE DETECTOR ASSY IAW B767 AMM 26-11-02. PERFORMED FIRE TEST IAW AMM 26-11-01. OPS CHECK GOOD AT THIS TIME. MCC NOTIFIED. PLACARDS REMOVED. THIS CLEARS MDDR 125120.  )
